# SDR QMLA2023081920064

- Difficulty date: August 19, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N146HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9737
- Aircraft time: 2,089 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,089 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF THE CREWMEMBER IN THE CABIN REPORTED A STRONG JET FUEL ODOR.  INSPECTED AIRCRAFT AND ENGINE, NO FUEL LEAK DETECTED.
